MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pure e 402 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys prolactin ii assay (prol) result from one patient sample tested on the cobas pure e 402 analytical unit.On (b)(6) 2024, the result of the initial sample from the analyzer was 736.00 miu/l with a data flag.The physician did not agree with the result and requested a rerun in another laboratory.The repeat result from the other laboratory was reportedly normal.On (b)(6) 2024, the result of a new sample was 210.00 miu/l.This result was considered normal and was within the laboratory's reference range.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 20-feb-2024.There was no influence of calibration on the event.The investigation reviewed the qc data.The qc levels were within specifications before the event and the system was used for patient sample measurement.The investigation reviewed the alarm trace and a "sample short" alarm was noted on (b)(6) 2024.The investigation reviewed the customer's handling of patient samples.The patient sample was inverted 3-5 times and had a clotting time of 15 to 30 minutes.The investigation determined that the number of inversions and the clotting time were insufficient as the recommended number of inversions is 8 to 10 times and the recommended clotting time is usually more than 30 minutes.A general reagent problem was not present, because the qc before the event was within specifications.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19297627
Report Number1823260-2024-01421
Device Sequence Number20337486
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2025
Device Catalogue Number07027737190
Device Lot Number765079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale